Childhood Diseases

Question
Posted by: mommy | 2009/11/02

Q.

rash

Hi Prof

I started my 9 month old daughter on a accelet and rueteri because of her eczema..but ever since she started these she has developed the rash again...could it be one of these meds?

please advise.

Expert's Reply

A.

Paediatrician

Yes, some children who have eczema seem to worsen when given a probiotic such as Reuteri. In most cases Reuteri is very good to take because it can reduce the severity of allergic conditions by boosting immunity.The Allecet is an antihistamine and is unlkely to aggravate eczema but it is possible that your baby is reacting to the preservative called sodium benzoate which is found in Allecet.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.